On generalized vector quasi-equilibrium problems

S. Li, K. Teo, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review


This paper deals with generalized vector quasi-equilibrium problems. Using a nonlinear scalarization function and Ky Fan minimax inequality, existence theorems for two classes of generalized vector quasi-equilibrium problems are established.
Original languageEnglish
Pages (from-to)301-307
Number of pages7
JournalPacific Journal of Optimization
Issue number2
Publication statusPublished - 2007


  • Generalized vector quasi-equilibrium
  • Nonlinear scalarization function
  • Ky Fan mini-max inequality

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Control and Optimization


Dive into the research topics of 'On generalized vector quasi-equilibrium problems'. Together they form a unique fingerprint.

Cite this